# SDR SWIA202053019

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 40,156 hours, 34,419 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HEAT EXHAUST SHIELD HAS A CRACK BETWEEN THE 7 O`CLOCK AND 8 O`CLOCK POSITION.  FILED CLOSED RO 10/5/2020.  REMOVED AND REPLACED APU HEAT EXHAUST SHIELD, IN REF TO CRJ200 AMM.
